Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*.:*mezZy*:.*

Using makeup on Retin-A

Oh yeah, absolutely.

I wouldn't take any meds that I couldnt wear makeup with!

Just avoid foundations with salicylic acid, it might sting and irritate your skin.

I'm using an origins foundation, and have had no problems.

Share this post


Link to post
Share on other sites

On the rare occasion that I use makeup, I have no problem with it. I use bare minerals (and soon my own nock-off), but I have trouble with liquid foundation. I've tried a few and they all make me flake....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×